x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabs.rudomestic-supply.com

So i still have a bruise like scar a year after my injection site problem...what to do?


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about So i still have a bruise like scar a year after my injection site problem...what to do? within the Anabolic Steroids category.

Excerpt: Real quick. Used t400 last year. Injection site got swollen and discolored and hurt. It went away but ever since I've had a big bruise type scar. For a year now. Been taking anti-biotics for a week (Doxy), but it has done nothing. How do i get rid of it? Is there a cream or something I can use or am stuck with it?

Read more or register here to join the discussion below...

Results 1 to 7 of 7
  1. #1
    Guru Slyder190's Avatar
    Join Date
    Aug 2001
    Location
    In the gym
    Posts
    6,258
    Rep Power
    101

    So i still have a bruise like scar a year after my injection site problem...what to do?

    Real quick. Used t400 last year. Injection site got swollen and discolored and hurt. It went away but ever since I've had a big bruise type scar. For a year now. Been taking anti-biotics for a week (Doxy), but it has done nothing. How do i get rid of it? Is there a cream or something I can use or am stuck with it?

  2. #2
    Good Bro wee_man's Avatar
    Join Date
    May 2008
    Posts
    54
    Rep Power
    0

    Re: So i still have a bruise like scar a year after my injection site problem...what to do?

    If it has been there a year Iím pretty sure youíre stuck with it. It might fade over years like other scars. Go a seen a cosmetic surgeon or a dermatologist, they may have some lazer treament or acidic cream that may help. Iíd just say let it add to your character if itís not causing pain or growing.

  3. #3
    Guru Beachboy6294's Avatar
    Join Date
    Jul 2005
    Location
    watching Hannah Montana
    Posts
    6,790
    Rep Power
    140

    Re: So i still have a bruise like scar a year after my injection site problem...what to do?

    Wow Slyder I haven't ever had a bruise that stayed for a year!! That is crazy! Bump for someone that may know.

  4. #4
    Registered User
    Join Date
    Nov 2004
    Posts
    1,912
    Rep Power
    0

    Re: So i still have a bruise like scar a year after my injection site problem...what to do?

    Quote Quote posted by Slyder190
    Real quick. Used t400 last year. Injection site got swollen and discolored and hurt. It went away but ever since I've had a big bruise type scar. For a year now. Been taking anti-biotics for a week (Doxy), but it has done nothing. How do i get rid of it? Is there a cream or something I can use or am stuck with it?
    See a doctor. If it does not hurt, then no use of taking antibiotics.
    It may be a sterile abscess.

  5. #5
    Guru Slyder190's Avatar
    Join Date
    Aug 2001
    Location
    In the gym
    Posts
    6,258
    Rep Power
    101

    Re: So i still have a bruise like scar a year after my injection site problem...what

    ^^^

  6. #6
    Pro Bodybuilder sugashane's Avatar
    Join Date
    Apr 2008
    Location
    On my way the f*ck out
    Posts
    1,120
    Rep Power
    0

    Re: So i still have a bruise like scar a year after my injection site problem...what to do?

    See a dermatoligist. They'd definately have an answer.

  7. #7
    Cyborg Pat_McCrotch's Avatar
    Join Date
    Feb 2007
    Location
    Wal-Mart
    Posts
    5,743
    Rep Power
    63

    Re: So i still have a bruise like scar a year after my injection site problem...what to do?

    Does it look gross? if not dont sweat it.

Similar Threads

  1. bruise at injection site
    By automaticj5 in forum Anabolic Steroids
    Replies: 15
    Last Post: 05-Aug-2008, 08:19 PM
  2. Anyone explain this injection site problem????
    By ripper911 in forum Anabolic Steroids
    Replies: 5
    Last Post: 25-May-2005, 11:13 PM
  3. Injection bruise?
    By SelfMedicated in forum Anabolic Steroids
    Replies: 6
    Last Post: 11-Oct-2004, 10:48 PM
  4. bruise at injection site??
    By PainforGain in forum Anabolic Steroids
    Replies: 6
    Last Post: 03-Feb-2003, 02:06 PM
  5. bruise from injection?
    By sosak99 in forum Anabolic Steroids
    Replies: 8
    Last Post: 20-Jul-2002, 10:54 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •